# SDR UALA2012022701169

- Difficulty date: February 27, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 61,325 hours, 22,672 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: TAAI103PE0001
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP SEAT RECLINE INOP DEFECTIVE RATCHETS AND DIFFICULT TO ADJUST.  REPLACED SEAT IN REF TO AMM, OPS CHECK NORMAL.
